Question

So I went to the derm , and he prescribed me Retin A micro. He told me to

use a mild cleanser, such as Cetaphil and a hypoallergenic moisturizer. He

also told me I would likely experience redness, mild tingling, and peeling the

first few weeks – LOVELY! How long did this wonderful side effect last for you?
Okay, so here are my questions, which cleanser and moisturizer worked best

for you, when using Retin A micro? I want to minimize the horrendous side

effects as much as possible. Also, he didn’t tell me when to apply the

moisturizer. I assume it’s after the Retin A? I’m not sure. Also, has anyone

else used an exfoliant with Retin A?

He said to use a pea sized amount, but how on earth do you cover your whole

face with such a small amount?

Thanks!

Answer

retina a micro is one the drugs of topical acne retinoid family like as:

retina a and acne free

they are same effect and have some little side effect such as:

-skin irritations

-photosensitivity

-dryness of skin

so to use it should use thin layer of it at night and may be wash after 30

minutes if it is irritating you much

and about moisturizer there are alot like

neutrogina oil free and other

it depend on type of you skin and this can be handle with your dermatolgist

and try to avoid sun exposure as possible as you can

/div rel=